MAUDE Adverse Event Report: ORTHOFIX INC. FORZA PTC SPACER SYSTEM; STRAIGHT PTC IMPLANT

ORTHOFIX INC. FORZA PTC SPACER SYSTEM; STRAIGHT PTC IMPLANT
Model Number 38-3011SP
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that patient was implanted with forza ptc spacer and non-orthofix screw and rods.Approximately one (1) month post-op, x-rays revealed that the spacer was backing out.Patient became symptomatic in january and it was noticed via x-rays that spacer was impinging on nerves.Revision surgery was performed in march to replace straight ptc spacer with curved ptc spacer.

Brand Name
FORZA PTC SPACER SYSTEM
Common Device Name
STRAIGHT PTC IMPLANT
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key6714928
Report Number2183449-2017-00020
Device Sequence Number1236770
Product Code MAX
UDI-Device Identifier18257200091928
UDI-Public18257200091928
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152475
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number38-3011SP
Device Lot Number001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2016
Initial Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR